# SDR SWAA2022032525942

- Difficulty date: November 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 39,637 hours, 19,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 727 BL0; FWD BULKHEAD PANEL SUPPORT BRACKET IS CRACKED. / REMOVED AND REPLACED BRACKET AT STA 727 BLO PER SRM 51-40-02-0G-0 AND AIPC 53-11-01-26A
